Geometric structures and characteristic forms
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 139-150
@incollection{AST_1993__217__139_0,
     author = {Kato, Masahide},
     title = {Geometric structures and characteristic forms},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {139-150},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__217__139_0}
}
Kato, Masahide. Geometric structures and characteristic forms, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 139-150. http://www.numdam.org/item/AST_1993__217__139_0/

[A] Atiyah, M. F. : Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181-207.

[E] Eisenhart, L. P. : Non-Riemannian Geometry, Colloquium Publ., Vol. VIII, Amer. Math. Soc. Washington, DC, 1927.

[G] Gunning, R. C. : On uniformization of complex manifolds : The role of connections, Math. Notes 22, Princeton Univ. Press, 1978.

[I] Iitaka, S. : Algebraic Geometry, Springer-Verlag, GTM 76, 1982.

[K1] Kato, Ma. : On characteristic forms on complex manifolds, J. Algebra., 138 (1991), 424-439.

[K2] Kato, Ma. : Holomorphic conformal structures and characteristic forms, to appear in Tohoku Math. J. 45 (1993).

[K3] Kato, Ma. : Logarithmic projective connections, to appear in Tokyo J. Math.

[KO] Kobayashi, S. ; Ochiai, T. : Holomorphic projective structures on compact complex surfaces, Math. Ann. 249 (1980), 75-94.

[KO] Kobayashi, S. ; Ochiai, T. : Holomorphic structures modeled after hyperquadrics, Tohoku Math. J., 34 (1982), 587-629.

[T1] Thomas, J. M. : Conformal correspondence of Riemann spaces, Proc Nat. Acad. Sci., 11 (1925), 257-259.

[T2] Thomas, J. M. : Conformal invariants, Proc. Nat. Acad. Sci., 12 (1926), 389-393.